Alert archive / Kansas / Snow Advisories in 2007
Snow Advisory 3, NWS Topeka, KS
NWS Topeka, KS issued this snow advisory at Feb 12, 2007, 3:55 AM CST for 17 counties in Kansas. It took effect at Feb 12, 2007, 6:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2007, 3:55 AM CST (09:55 UTC)
- In effect from
- Feb 12, 2007, 6:00 PM CST
- Expired
- Feb 13, 2007, 6:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Topeka, KS
Counties Brown County, KS, Clay County, KS, Cloud County, KS, Dickinson County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 50 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KTOP 120955 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 355 AM CST MON FEB 12 2007 ...SNOW EXPECTED ACROSS THE AREA TONIGHT... .AN UPPER LEVEL SYSTEM WILL MOVE OUT OF THE SOUTHWEST AND ACROSS THE SOUTHERN PLAINS TODAY...BRINGING ACCUMULATING SNOWFALL TO MUCH OF NORTHEAST AND EAST CENTRAL KANSAS THIS EVENING AND OVERNIGHT. KSZ008>012-020>024-034>036-121800- /O.NEW.KTOP.SN.Y.0003.070213T0000Z-070213T1200Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-OTTAWA-DICKINSON-GEARY- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY 355 AM CST MON FEB 12 2007 ...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. A COLD FRONT WILL PUSH INTO THE AREA THIS AFTERNOON. TEMPERATURES WILL START OFF ABOVE FREEZING...THEN SLOWLY FALL THIS AFTERNOON. DRIZZLE AND RAIN THIS MORNING WILL CHANGE OVER TO SNOW BY THIS EVENING. ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE BY SUNRISE TUESDAY. A SNOW ADVISORY IS ISSUED WHEN LIGHT SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$ KSZ026-037>039-121800- /O.NEW.KTOP.SN.Y.0003.070213T0000Z-070213T1200Z/ JEFFERSON-MORRIS-WABAUNSEE-SHAWNEE- INCLUDING THE CITY OF...TOPEKA 355 AM CST MON FEB 12 2007 ...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. A COLD FRONT WILL PUSH INTO THE AREA THIS AFTERNOON. TEMPERATURES WILL START OFF ABOVE FREEZING...THEN SLOWLY FALL THIS AFTERNOON. FOR LOCATIONS ALONG AND SOUTH OF INTERSTATE 70...A RAIN SNOW MIX EARLY IN THE EVENING WILL CHANGE OVER TO SNOW BY MID EVENING. ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE BY SUNRISE TUESDAY. A SNOW ADVISORY IS ISSUED WHEN LIGHT SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$
6 follow-up statements
000 WWUS43 KTOP 121759 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 1159 AM CST MON FEB 12 2007 ...SNOW EXPECTED ACROSS THE AREA TONIGHT... .AN UPPER LEVEL SYSTEM MOVING OUT OF THE SOUTHWEST THIS AFTERNOON AND ACROSS THE SOUTHERN PLAINS TONIGHT...WILL BRING ACCUMULATING SNOWFALL TO MUCH OF NORTHEAST AND EAST CENTRAL KANSAS THIS EVENING AND OVERNIGHT. KSZ008>012-020>024-034>036-130500- /O.CON.KTOP.SN.Y.0003.070213T0000Z-070213T1200Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-OTTAWA-DICKINSON-GEARY- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY 1159 AM CST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. COLD AIR WILL BEGIN TO SAG SOUTH ACROSS THE AREA THIS AFTERNOON. TEMPERATURES WILL START OFF ABOVE FREEZING...THEN SLOWLY FALL FROM MID AFTERNOON ONWARD. RAIN WILL CHANGE OVER TO SNOW BY THIS EVENING WITH A BRIEF TRANSITION PERIOD OF SOME SLEET. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE BY SUNRISE TUESDAY. ADDITIONALLY STRONG AND GUSTY WINDS WILL DEVELOP ACROSS THE AREA DURING THE EVENING HOURS... CREATING SOME AREAS OF BLOWING AND DRIFTING SNOW. A SNOW ADVISORY IS ISSUED WHEN LIGHT SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$ KSZ026-037>039-130500- /O.CON.KTOP.SN.Y.0003.070213T0000Z-070213T1200Z/ JEFFERSON-MORRIS-WABAUNSEE-SHAWNEE- INCLUDING THE CITY OF...TOPEKA 1159 AM CST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. PERIODS OF RAIN WILL OVERSPREAD THE AREA THIS AFTERNOON...THEN AS COLDER AIR SPREADS SOUTH...THE RAIN WILL CHANGE TO SNOW TOWARDS EVENING. A TRANSITION PERIOD OF RAIN...SLEET AND SNOW MAY OCCUR DURING THE EARLY EVENING BEFORE CHANGING TO ALL SNOW. ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE BY SUNRISE TUESDAY. ADDITIONALLY STRONG AND GUSTY WINDS WILL DEVELOP ACROSS THE AREA DURING THE EVENING HOURS...CREATING SOME AREAS OF BLOWING AND DRIFTING SNOW. A SNOW ADVISORY IS ISSUED WHEN LIGHT SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$
000 WWUS43 KTOP 122130 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 330 PM CST MON FEB 12 2007 ...SNOW EXPECTED ACROSS THE AREA TONIGHT... .AN UPPER LEVEL SYSTEM MOVING ACROSS THE AREA TONIGHT...WILL BRING ACCUMULATING SNOWFALL TO MUCH OF NORTHEAST AND EAST CENTRAL KANSAS THIS EVENING AND OVERNIGHT. SNOWFALL SHOULD BE HEAVIEST GENERALLY ALONG AND NORTH OF INTERSTATE 70...WITH THE HIGHER AMOUNTS OVER THE FAR NORTHERN COUNTIES. SOME SLEET MAY MIX IN WITH THE SNOW BEFORE IT CHANGES TO ALL SNOW. GENERALLY ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE THE MIX OF SLEET AND SNOW MAY LAST A LITTLE LONGER. SNOW AMOUNTS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE...TO 4 TO 5 INCHES NEAR THE NEBRASKA BORDER. BY THE LATE EVENING AND OVERNIGHT HOURS...STRONG NORTHERLY WINDS WILL PRODUCING SOME AREAS OF BLOWING AND DRIFTING SNOW. KSZ040-054>056-058-059-131200- /O.NEW.KTOP.WW.Y.0003.070213T0000Z-070213T1200Z/ DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...LAWRENCE...EMPORIA...OTTAWA 330 PM CST MON FEB 12 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. PERIODS OF RAIN WILL MIX WITH SOME SLEET THROUGH THE EVENING HOURS BEFORE CHANGING TO ALL SNOW BY LATE EVENING. SNOW AMOUNTS IN THE 1 TO 3 INCH RANGE ARE EXPECTED WITH THE LESSER AMOUNTS OVER THE SOUTHERN AREAS. ADDITIONALLY...AFTER MIDNIGHT STRONG WINDS MAY REDUCE VISIBILITIES IN BLOWING SNOW. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KSZ008>012-020>024-034>036-131200- /O.CON.KTOP.SN.Y.0003.070213T0000Z-070213T1200Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-OTTAWA-DICKINSON-GEARY- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY 330 PM CST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. A MIX OF RAIN...SNOW AND SLEET WILL CHANGE TO ALL SNOW BY THE EVENING HOURS. SNOW ACCUMULATIONS IN THE 3 TO 4 INCH RANGE ARE EXPECTED BEFORE THE SNOW GRADUALLY DIMINISHES AFTER MIDNIGHT. SOME LOCALLY HIGHER AMOUNTS MAY BE POSSIBLE. ADDITIONALLY HOWEVER...STRONG NORTHERLY WINDS WILL PROVIDE SOME AREAS OF BLOWING AND DRIFTING SNOW...FROM MID EVENING THROUGH THE OVERNIGHT HOURS. A SNOW ADVISORY IS ISSUED WHEN LIGHT SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$ KSZ026-037>039-131200- /O.CON.KTOP.SN.Y.0003.070213T0000Z-070213T1200Z/ JEFFERSON-MORRIS-WABAUNSEE-SHAWNEE- INCLUDING THE CITY OF...TOPEKA 330 PM CST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. A MIX OF RAIN...SNOW AND SLEET WILL CHANGE TO ALL SNOW DURING THE EARLY EVENING HOURS. SNOW ACCUMULATIONS IN THE 2 TO 4 INCH RANGE ARE POSSIBLE BEFORE THE SNOW GRADUALLY DIMINISHES BY LATE NIGHT. ADDITIONALLY HOWEVER...STRONG NORTHERLY WINDS WILL PROVIDE SOME AREAS OF BLOWING AND DRIFTING SNOW FROM LATE EVENING THROUGH THE OVERNIGHT HOURS. A SNOW ADVISORY IS ISSUED WHEN LIGHT SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$
000 WWUS43 KTOP 130028 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 628 PM CST MON FEB 12 2007 ...SNOW EXPECTED ACROSS THE AREA TONIGHT... .AN UPPER LEVEL SYSTEM MOVING ACROSS THE AREA TONIGHT...WILL BRING ACCUMULATING SNOWFALL TO MUCH OF NORTHEAST AND EAST CENTRAL KANSAS THIS EVENING AND OVERNIGHT. SNOWFALL SHOULD BE HEAVIEST GENERALLY ALONG AND NORTH OF INTERSTATE 70...WITH THE HIGHER AMOUNTS OVER THE FAR NORTHERN COUNTIES. SOME SLEET MAY MIX IN WITH THE SNOW BEFORE IT CHANGES TO ALL SNOW. GENERALLY ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE...THE MIX OF SLEET AND SNOW MAY LAST A LITTLE LONGER. SNOW AMOUNTS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE...TO 6 TO 8 INCHES NEAR THE NEBRASKA BORDER. OVERNIGHT...STRONG NORTHERLY WINDS WILL BE PRODUCING SOME AREAS OF BLOWING AND DRIFTING SNOW. KSZ008>012-020-130830- /O.UPG.KTOP.SN.Y.0003.000000T0000Z-070213T1200Z/ /O.NEW.KTOP.WS.W.0002.070213T0028Z-070213T1200Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA 628 PM CST MON FEB 12 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST TUESDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL CONTINUE THROUGH THE EVENING AND WILL BE HEAVY AT TIMES. THE SNOW WILL GRADUALLY DIMINISH AFTER MIDNIGHT...BUT NOT BEFORE 6 TO 8 INCHES OF NEW SNOW HAS FALLEN. AN ADDED HAZARD OVERNIGHT WILL BE INCREASING NORTHERLY WINDS. THESE WINDS SHOULD REACH 15 TO 25 MPH WITH OCCASIONAL HIGHER GUSTS. THIS WILL CAUSE SOME BLOWING AND DRIFTING OF THE FALLEN SNOW. WINTRY PRECIPITATION IS FORECAST TO ACCUMULATE IN THE AFFECTED AREAS CAUSING HAZARDOUS DRIVING CONDITIONS. THOSE WITH TRAVEL PLANS IN THE WARNING AREA ARE ADVISED TO CHOOSE AN ALTERNATE ROUTE...OR SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ KSZ021>024-034>036-130830- /O.CON.KTOP.SN.Y.0003.000000T0000Z-070213T1200Z/ CLAY-RILEY-POTTAWATOMIE-JACKSON-OTTAWA-DICKINSON-GEARY- INCLUDING THE CITIES OF...CLAY CENTER...MANHATTAN...ABILENE... JUNCTION CITY 628 PM CST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. A MIX OF RAIN...SNOW AND SLEET WILL CHANGE TO ALL SNOW THIS EVENING. SNOW ACCUMULATIONS IN THE 3 TO 5 INCH RANGE ARE EXPECTED BEFORE THE SNOW GRADUALLY DIMINISHES AFTER MIDNIGHT. SOME LOCALLY HIGHER AMOUNTS MAY BE POSSIBLE. ADDITIONALLY HOWEVER...STRONG NORTHERLY WINDS WILL PROVIDE SOME AREAS OF BLOWING AND DRIFTING SNOW...FROM MID EVENING THROUGH THE OVERNIGHT HOURS. A SNOW ADVISORY IS ISSUED WHEN LIGHT SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$ KSZ026-037>039-130830- /O.CON.KTOP.SN.Y.0003.000000T0000Z-070213T1200Z/ JEFFERSON-MORRIS-WABAUNSEE-SHAWNEE- INCLUDING THE CITY OF...TOPEKA 628 PM CST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. A MIX OF RAIN...SNOW AND SLEET WILL CHANGE TO ALL SNOW DURING THE EVENING HOURS. SNOW ACCUMULATIONS IN THE 2 TO 4 INCH RANGE ARE POSSIBLE BEFORE THE SNOW GRADUALLY DIMINISHES BY LATE NIGHT. ADDITIONALLY HOWEVER...STRONG NORTHERLY WINDS WILL PROVIDE SOME AREAS OF BLOWING AND DRIFTING SNOW FROM LATE EVENING THROUGH THE OVERNIGHT HOURS. A SNOW ADVISORY IS ISSUED WHEN LIGHT SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$ KSZ040-054>056-058-059-130830- /O.CON.KTOP.WW.Y.0003.000000T0000Z-070213T1200Z/ DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...LAWRENCE...EMPORIA...OTTAWA 628 PM CST MON FEB 12 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. PERIODS OF RAIN WILL MIX WITH SOME SLEET THROUGH THE EVENING HOURS BEFORE CHANGING TO ALL SNOW BY LATE EVENING. SNOW AMOUNTS IN THE 1 TO 3 INCH RANGE ARE EXPECTED WITH THE LESSER AMOUNTS OVER THE SOUTHERN AREAS. ADDITIONALLY...AFTER MIDNIGHT STRONG WINDS MAY REDUCE VISIBILITIES IN BLOWING SNOW. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KTOP 130435 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 1035 PM CST MON FEB 12 2007 ...SNOW EXPECTED ACROSS THE AREA TONIGHT... .AN UPPER LEVEL SYSTEM WILL MOVE THROUGH THE AREA OVERNIGHT. THIS STORM SYSTEM WILL BRING WIDESPREAD HAZARDOUS WINTER WEATHER TO ALL THE AREA. SNOW SHOULD BE WIDESPREAD THROUGH THE EARLY MORNING HOURS NORTHWEST OF INTERSTATE 35. ALONG AND SOUTHEAST OF THE INTERSTATE...RAIN OR SLEET WILL CHANGE TO SNOW DURING THE EARLY MORNING HOURS. SNOWFALL SHOULD BE HEAVIEST GENERALLY ALONG AND NORTH OF INTERSTATE 70...WITH THE HIGHER AMOUNTS OVER THE FAR NORTHERN COUNTIES. STORM TOTAL SNOW AMOUNTS WILL RANGE FROM 6 TO 8 INCHES ALONG THE NEBRASKA BORDER AND FROM BELLEVILLE SOUTH TO CONCORDIA. LESSER AMOUNTS...MAINLY UNDER 2 INCHES...ARE EXPECTED SOUTHEAST OF INTERSTATE 35. ELSEWHERE...3 TO 6 INCHES SHOULD BE COMMON WITH A FEW AMOUNTS A BIT HIGHER NORTH OF INTERSTATE 70. OVERNIGHT...GUSTY NORTHERLY WINDS WILL ALSO BE PRODUCING SOME AREAS OF BLOWING AND DRIFTING SNOW...ESPECIALLY OVER THE DEEPEST SNOW COVER. KSZ008>012-020-131200- /O.CON.KTOP.WS.W.0002.000000T0000Z-070213T1200Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA 1035 PM CST MON FEB 12 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. SNOW WILL GRADUALLY DIMINISH AFTER MIDNIGHT...BUT NOT BEFORE 6 TO 8 INCHES OF NEW SNOW HAS FALLEN. AN ADDED HAZARD OVERNIGHT WILL BE INCREASING NORTHERLY WINDS. THESE WINDS SHOULD REACH 15 TO 25 MPH WITH OCCASIONAL HIGHER GUSTS. THIS WILL CAUSE SOME BLOWING AND DRIFTING OF THE FALLEN SNOW. WINTRY PRECIPITATION IS FORECAST TO ACCUMULATE IN THE AFFECTED AREAS CAUSING HAZARDOUS DRIVING CONDITIONS. THOSE WITH TRAVEL PLANS IN THE WARNING AREA ARE ADVISED TO CHOOSE AN ALTERNATE ROUTE...OR SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ KSZ021>024-034>036-131200- /O.CON.KTOP.SN.Y.0003.000000T0000Z-070213T1200Z/ CLAY-RILEY-POTTAWATOMIE-JACKSON-OTTAWA-DICKINSON-GEARY- INCLUDING THE CITIES OF...CLAY CENTER...MANHATTAN...ABILENE... JUNCTION CITY 1035 PM CST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. SNOW WILL GRADUALLY DIMINISH AFTER MIDNIGHT...BUT NOT BEFORE ACCUMULATING 3 TO 6 INCHES. ISOLATED AMOUNTS A BIT HIGHER MAY OCCUR. ADDITIONALLY...STRONG NORTHERLY WINDS WILL PROVIDE SOME AREAS OF BLOWING AND DRIFTING SNOW. IF TRAVEL IS NECESSARY...DRIVE WITH EXTREME CAUTION. REDUCE DRIVING SPEEDS...LEAVE PLENTY OF ROOM BETWEEN YOU AND THE MOTORIST AHEAD OF YOU...AND ALLOW FOR EXTRA TIME TO REACH YOUR DESTINATION. AVOID SUDDEN BRAKING OR ACCELERATION...AND BE ESPECIALLY CAUTIOUS ON HILLS OR WHEN MAKING TURNS $$ KSZ026-037>039-131200- /O.CON.KTOP.SN.Y.0003.000000T0000Z-070213T1200Z/ JEFFERSON-MORRIS-WABAUNSEE-SHAWNEE- INCLUDING THE CITY OF...TOPEKA 1035 PM CST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. SNOW WILL CONTINUE THROUGH THE EARLY MORNING HOURS. ACCUMULATIONS OF SNOW ARE EXPECTED IN THE TWO TO FOUR INCH RANGE. IN ADDITION...GUSTY NORTH WINDS WILL BRING SOME AREAS OF BLOWING AND DRIFTING SNOW DURING THE OVERNIGHT HOURS. IF TRAVEL IS NECESSARY...DRIVE WITH EXTREME CAUTION. REDUCE DRIVING SPEEDS...LEAVE PLENTY OF ROOM BETWEEN YOU AND THE MOTORIST AHEAD OF YOU...AND ALLOW FOR EXTRA TIME TO REACH YOUR DESTINATION. AVOID SUDDEN BRAKING OR ACCELERATION...AND BE ESPECIALLY CAUTIOUS ON HILLS OR WHEN MAKING TURNS A SNOW ADVISORY IS ISSUED WHEN LIGHT SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$ KSZ040-054>056-058-059-131200- /O.CON.KTOP.WW.Y.0003.000000T0000Z-070213T1200Z/ DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...LAWRENCE...EMPORIA...OTTAWA 1035 PM CST MON FEB 12 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. SOME RAIN AND SLEET WILL CHANGE TO SNOW DURING THE EARLY MORNING HOURS AND MAY ACCUMULATE ONE TO TWO INCHES BY DAWN. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KTOP 130931 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 331 AM CST TUE FEB 13 2007 ...SNOW TO MOVE SLOWLY EAST OF THE AREA THIS MORNING... .AN UPPER LEVEL SYSTEM WILL CONTINUE TO MOVE EASTWARD INTO MISSOURI AND ARKANSAS THIS MORNING. LIGHT SNOW WILL CONTINUE THROUGH SUNRISE...WITH UP TO AN ADDITIONAL INCH POSSIBLE ACROSS PORTIONS OF NORTHEAST AND EAST CENTRAL KANSAS. NORTH WINDS IN THE WAKE OF THE SYSTEM WILL ALSO BRING SOME BLOWING AND DRIFTING OF SNOW. KSZ008>012-020-131200- /O.CON.KTOP.WS.W.0002.000000T0000Z-070213T1200Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA 331 AM CST TUE FEB 13 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. LIGHT SNOW WILL CONTINUE ACROSS NORTHERN KANSAS THIS MORNING...WITH AN ADDITIONAL INCH OF SNOWFALL POSSIBLE IN SOME LOCATIONS BY SUNRISE. WITH NORTH WINDS AROUND 20 MPH MOVING INTO THE STATE...SOME BLOWING AND DRIFTING OF SNOW IS ALSO ANTICIPATED. THOSE WITH TRAVEL PLANS IN THE WARNING AREA ARE ADVISED TO CHOOSE AN ALTERNATE ROUTE...OR SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ KSZ021>024-034>036-131200- /O.CON.KTOP.SN.Y.0003.000000T0000Z-070213T1200Z/ CLAY-RILEY-POTTAWATOMIE-JACKSON-OTTAWA-DICKINSON-GEARY- INCLUDING THE CITIES OF...CLAY CENTER...MANHATTAN...ABILENE... JUNCTION CITY 331 AM CST TUE FEB 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. LIGHT SNOW WILL CONTINUE THROUGH 6 AM. ANY ADDITIONAL ACCUMULATION SHOULD BE LESS THAN HALF AN INCH...HOWEVER NORTH WINDS AROUND 20 MPH WILL BRING SOME BLOWING AND DRIFTING. IF TRAVEL IS NECESSARY...DRIVE WITH EXTREME CAUTION. REDUCE DRIVING SPEEDS...LEAVE PLENTY OF ROOM BETWEEN YOU AND THE MOTORIST AHEAD OF YOU...AND ALLOW FOR EXTRA TIME TO REACH YOUR DESTINATION. AVOID SUDDEN BRAKING OR ACCELERATION...AND BE ESPECIALLY CAUTIOUS ON HILLS OR WHEN MAKING TURNS $$ KSZ026-037>039-131200- /O.CON.KTOP.SN.Y.0003.000000T0000Z-070213T1200Z/ JEFFERSON-MORRIS-WABAUNSEE-SHAWNEE- INCLUDING THE CITY OF...TOPEKA 331 AM CST TUE FEB 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. LIGHT SNOW WILL CONTINUE THROUGH 6 AM. ANY ADDITIONAL ACCUMULATION SHOULD BE LESS THAN HALF AN INCH...HOWEVER NORTH WINDS AROUND 20 MPH WILL BRING SOME BLOWING AND DRIFTING. A SNOW ADVISORY IS ISSUED WHEN LIGHT SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$ KSZ040-054>056-058-059-131200- /O.CON.KTOP.WW.Y.0003.000000T0000Z-070213T1200Z/ DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...LAWRENCE...EMPORIA...OTTAWA 331 AM CST TUE FEB 13 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. LIGHT SNOW WILL CONTINUE ALONG AND SOUTH OF INTERSTATE 35 THROUGH 6 AM...WITH PERIODS OF SLEET POSSIBLE IN ANDERSON COUNTY AS WELL. ADDITIONAL ACCUMULATION OF AN INCH OR LESS IS EXPECTED. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KTOP 131146 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 546 AM CST TUE FEB 13 2007 KSZ008>012-020-131300- /O.EXP.KTOP.WS.W.0002.000000T0000Z-070213T1200Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA 546 AM CST TUE FEB 13 2007 ...WINTER STORM WARNING WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... THE WINTER STORM WARNING WILL EXPIRE AT 6 AM CST EARLY THIS MORNING. OCCASIONAL LIGHT SNOW FLURRIES WILL COME TO AN END ACROSS THE AREA THIS MORNING. LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. THEREFORE THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE AT 6 AM. WITH GUSTY NORTH TO NEAR 30 MPH...AREAS OF BLOWING SNOW CAN STILL BE EXPECTED THROUGH MIDDAY. $$ KSZ021>024-034>036-131300- /O.EXP.KTOP.SN.Y.0003.000000T0000Z-070213T1200Z/ CLAY-RILEY-POTTAWATOMIE-JACKSON-OTTAWA-DICKINSON-GEARY- INCLUDING THE CITIES OF...CLAY CENTER...MANHATTAN...ABILENE... JUNCTION CITY 546 AM CST TUE FEB 13 2007 ...SNOW ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... THE SNOW ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING. OCCASIONAL LIGHT SNOW FLURRIES WILL COME TO AN END ACROSS THE AREA THIS MORNING. LITTLE IF ANY ADDITIONAL ACCUMULATION IS EXPECTED. THEREFORE THE SNOW ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 AM. WITH GUSTY NORTH TO NEAR 30 MPH...AREAS OF BLOWING SNOW CAN STILL BE EXPECTED THROUGH MIDDAY. $$ KSZ026-037>039-131300- /O.EXP.KTOP.SN.Y.0003.000000T0000Z-070213T1200Z/ JEFFERSON-MORRIS-WABAUNSEE-SHAWNEE- INCLUDING THE CITY OF...TOPEKA 546 AM CST TUE FEB 13 2007 ...SNOW ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... THE SNOW ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING. OCCASIONAL LIGHT SNOW FLURRIES WILL COME TO AN END ACROSS THE AREA THIS MORNING. LITTLE OR NO ADDITIONAL ACCUMULATION IS EXPECTED. THEREFORE THE SNOW ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 AM. WITH GUSTY NORTH TO NEAR 30 MPH...AREAS OF BLOWING SNOW CAN STILL BE EXPECTED THROUGH MIDDAY. $$ KSZ040-054>056-058-059-131300- /O.EXP.KTOP.WW.Y.0003.000000T0000Z-070213T1200Z/ DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...LAWRENCE...EMPORIA...OTTAWA 546 AM CST TUE FEB 13 2007 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING. OCCASIONAL FLURRIES WILL COME TO AN END ACROSS THE AREA THIS MORNING. LITTLE OR NO ADDITIONAL ACCUMULATION IS EXPECTED. THEREFORE THE WINTER WEATHER ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 AM. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this snow advisory went out at Feb 11, 3:02 PM CST, 12 hours 53 minutes earlier.
Area forecast discussion, Feb 11, 3:02 PM CST, 12 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 302 PM CST SUN FEB 11 2007 .DISCUSSION... SHORT TERM...SATELLITE IMAGERY SHOWS SHORT WAVE MOVING INTO SOUTHERN NV AT TIME. LOW CLOUDS HAVE SPREAD OVER ALL BUT THE FAR NORTHEAST PORTION OF OUR CWA THIS AFTERNOON. TEMPS SLOW TO WARM TODAY WITH ALL THE CLOUDS IN PLACE. DEWPOINTS CREEPING UP AND NOW INTO THE MID TO UPPER 20S MOST AREAS WITH SOUTH WINDS 10 TO 20 MPH. WITH ABUNDANT CLOUDS...DONT EXPECT MUCH TEMPERATURE CHANGE OVERNIGHT. SO WENT WARMER WITH LOW TEMPS WITH LOW TO MID 30S ACROSS THE CWA. MODELS TRENDING SLOWER WITH WAVE MOVING OUT OF THE SOUTHWEST AND HAVE THEREFORE LOWERED POPS OVERNIGHT TONIGHT AND DELAYED ONSET OF PRECIPITATION. NOT A LOT OF LIFT OVER THE CWA UNTIL MONDAY AFTERNOON. FORECAST SOUNDINGS SHOW LOWER LAYERS SATURATING AND CEILINGS LOWERING DURING THE EVENING HOURS. HAVE A CHANCE OF DRIZZLE OR RAIN AND PATCHY FOG AFTER MIDNIGHT WITH SOME MIX OF DRIZZLE OR FREEZING DRIZZLE IN THE FAR NORTHEAST CORNER OF THE CWA. COLD AIR REMAINS NORTH OF THE CWA UNTIL LATE AFTERNOON...SO WITH TEMPERATURES WARMING A FEW DEGREES DURING THE DAYTIME...HAVE KEPT PRECIPITATION ALL RAIN DURING THE AFTERNOON. BEST LIFT OVER THE CWA LATE IN THE DAY...SO POPS WERE LOWERED SOME FROM PREVIOUS FORECAST...BUT STILL LIKELY MONDAY AFTERNOON. HIGH TEMPERATURES IN THE MID 30S NORTH TO LOWER 40S SOUTH. LONG TERM...FORECAST SOUNDINGS FROM THE NAM AND THE GFS USING THE TOP DOWN METHOD SUGGEST THAT COLD AIR WILL BE IN PLACE NORTH OF AN EMPORIA TO LAWRENCE LINE BY EARLY EVENING FOR ALL SNOW...WITH A QUICK SHOT OF SLEET POSSIBLE. FURTHER SOUTH PROFILES SUGGEST ALL RAIN THROUGH EARLY TO MID EVENING THEN CHANGING OVER TO SNOW BY MIDNIGHT. ALL AREAS WILL SEE SNOW AFTER MIDNIGHT. WITH WARM AIR INITIALLY IN PLACE AND COLD AIR BEING HANDLED DIFFERENTLY BY NAM (WARMER) AND GFS (COLDER) STILL ENOUGH UNCERTAINTY FOR SNOW AMOUNTS FROM LAWRENCE TO EMPORIA SOUTH. POINTS FURTHER NORTH COLD BE AFFECTED IF TRANSITION TO SNOW IS SLOWER MONDAY NIGHT. GOOD DYNAMIC AND FRONTOGENETIC FORCING ACROSS CENTRAL AND EASTERN KANSAS MONDAY EVENING AND IN THE EASTERN SECTIONS OF THE CWA AFTER 06Z TUESDAY. AT THIS TIME STILL THINKING THAT NEAR 4 INCHES POSSIBLE NEAR HIAWATHA WITH AROUND AN INCH SOUTH OF I-35 AND 2 TO 3 INCHES ELSEWHERE IN BETWEEN. WILL HOLD OFF ON 3RD PERIOD ADVISORY FOR NOW AND CONTINUE TO HIGHLIGHT SNOW AMOUNTS IN THE HWO. AGAIN IF WARMER AIR HOLDS ON LONGER THAN MORE RAIN THAN SNOW WILL BE THE RULE. WINDS WILL INCREASE MONDAY NIGHT AFTER 06Z WITH TIGHTENING PRESSURE GRADIENT AND HAVE INSERTED SOME AREAS OF BLOWING SNOW IN THE EAST AFTER 06Z. THE UPPER SYSTEM MOVES THROUGH TUESDAY MORNING WITH SNOW CHANCES CONTINUING ACROSS THE EASTERN 2/3RDS OF THE CWA FOR THE MORNING HOURS THEN DRY THEREAFTER. COLD AIR WILL CONTINUE TO DEEPEN THROUGH THE DAY ON TUESDAY BEHIND THE DEPARTING SYSTEM WITH NOT MUCH OF A DIURNAL RISE IN TEMPERATURES EXPECTED THROUGH THE DAY AS HIGHS WILL BE IN THE TEENS NEAR THE NEBRASKA BORDER TO THE MID 20S IN EAST CENTRAL KANSAS. 1040 MB ARCTIC HIGH BUILDS SOUTH INTO THE PLAINS ON WEDNESDAY BRINGING SINGLE DIGIT TEMPS FOR LOWS WEDNESDAY AND THURSDAY MORNINGS. REST OF THE EXTENDED LOOKING DRY WITH NORTHWEST FLOW THROUGH THE MID WEEK INTO THE WEEKEND. WARM ADVECTION ON SUNDAY WILL BRING WARMER TEMPS IN THE LOWER TO MID 40S. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Feb 11, 3:44 PM CST, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 344 PM CST SUN FEB 11 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-121200- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 344 PM CST SUN FEB 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT SOME LIGHT FREEZING DRIZZLE IS POSSIBLE ALONG AND NORTH OF HIGHWAY 36 FROM AXTELL EAST THROUGH HIAWATHA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOME FREEZING RAIN IS POSSIBLE IN THE MORNING FROM MARYSVILLE TO HIAWATHA BEFORE CHANGING OVER TO RAIN IN THE AFTERNOON. A MIX OF RAIN...SLEET AND SNOW WILL PRECEDE THE CHANGEOVER TO ALL SNOW DURING THE EARLY EVENING HOURS ON MONDAY. ALL SNOW IS EXPECTED NORTH OF AN EMPORIA TO LAWRENCE LINE MONDAY EVENING WITH A MIX OF RAIN AND SNOW FURTHER SOUTH. ALL SNOW IS EXPECTED AFTER MIDNIGHT ACROSS THE AREA. BY TUESDAY MORNING AMOUNTS WILL RANGE FROM AROUND AN INCH SOUTH OF INTERSTATE 35...2 TO 3 INCHES ACROSS NORTH CENTRAL AND NORTHEAST KANSAS WITH AMOUNTS AROUND 4 INCHES ACROSS PARTS OF NEMAHA...BROWN AND NORTHERN JACKSON COUNTIES. A DEVELOPING STORM SYSTEM OVER THE SOUTHWEST WILL BRING THE WINTRY PRECIPITATION CHANCES TO THE AREA MONDAY AFTERNOON THROUGH TUESDAY MORNING. DEPENDENT ON THE TRACK OF THIS SYSTEM AND THE STORMS TEMPERATURE PROFILE...THESE AMOUNTS COULD CHANGE. WINTER WEATHER ADVISORIES MAY BE REQUIRED MONDAY NIGHT. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED TONIGHT. HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT THE TYPE OF WINTER PRECIPITATION FALLING MONDAY AND MONDAY NIGHT.
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 3:30 PM CST | Winter Weather Advisory | TOP | Anderson, Coffey, Douglas, Franklin, Lyon, Osage | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.